# SDR USAA2011080400005

- Difficulty date: August 2, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 37,471 hours, 14,950 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: A7486
- Condition: Low Pressure
- Location: R2 Door
- Part time: 43,370 hours, 16,192 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE PRESSURE AT 'RED' BAND.  REMOVED AND REPLACED R2 DOOR SLIDE AS PER JOBCARD 26L00025010.
